Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the phase-lag with equation with spatial dependent lags

Autor
Liu, Z.; Quintanilla, R.; Wang, Y.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical analysis and applications
Data de publicació
2017-11-01
Volum
455
Número
1
Pàgina inicial
422
Pàgina final
438
DOI
https://doi.org/10.1016/j.jmaa.2017.05.050 Obrir en finestra nova
Projecte finançador
Analisis matemàtico de problemas de la termomecánica
Análisis matemático de las ecuaciones en derivadas parciales de la termomecánica
Repositori
http://hdl.handle.net/2117/106377 Obrir en finestra nova
Resum
In this paper we investigate several qualitative properties of the solutions of the dual-phase-lag heat equation and the three-phase-lag heat equation. In the first case we assume that the parameter tTtT depends on the spatial position. We prove that when 2tT-tq2tT-tq is strictly positive the solutions are exponentially stable. When this property is satisfied in a proper sub-domain, but 2tT-tq=02tT-tq=0 for all the points in the case of the one-dimensional problem we also prove the exponential s...
Citació
Liu, Z., Quintanilla, R., Wang, Y. On the phase-lag with equation with spatial dependent lags. "Journal of mathematical analysis and applications", 1 Novembre 2017, vol. 455, núm. 1, p. 422-438.
Paraules clau
Dual-phase-lag Heat Equation, Three-phase-lag Heat Equation, Exponential Stability, Polynomial Stability, Analyticity Of Solutions
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants